Thursday, January 06, 2005

this me again

Hello people,
I know I should be studying now, My mother gave me an hour to have a rest in the Internet.
I had 3 examination I got well on them and now I have 14 exam in the 10 next days" I need your prayer".On Saturday I have a history and mathematics examinations.

I was just thinking I don't saw my uncles and aunt from 3 months ago " note: they live in Mosul too, but in the other side in the town"

The situation is so bad these days, last night when I got to sleep I was thinking how a silent life that we was lived before, No explosion no bullets " that is strange"
Now we can sleep with a loud sound, they didn't prevent us from sleep because this sound became some thing Normal, some thing we heard it all the time like the sound of bird. I saw that's night when we heard the sound of explosion, Aya didn't wake up . is she brave or what?

I was looking at iraqblogcount and I found this new Iraqi blog<>
http://moslawi.blogspot.com/


31 comments:

Jeff said...

Hinky! Yay!

Good to see you are okay! Do you know how much your friends worry about you? I bet you wouldn't believe it. You will definitely have my prayers. Every night.

I found the same blog, by the way. It looks good, but it needs more posts!

I'm glad Aya is brave; she's braver than me, I'm sure. I would jump whenever I heard an explosion and then you would laugh at me!

Jeff

David said...

I am glad that your exams are going well, hnk, good luck with the rest of them! I hope that you will be able to see your aunts and uncles soon. It is so easy for me to drive across the city where I live to see my relatives. It is hard for me to imagine how it must be for you living in Mosul. Aya is indeed very brave and so are you! :)

jimmy said...

hnk,
Soon the peace you remember and long for will return to your country. Continue to do your best in school and you will be able to help your country live in peace again. I pray for you often.

Mad Canuck said...

Hi hnk,

I always found it a good idea to take regular breaks from studying to do things you enjoy: after a while, the studying just seems to go in one ear and out the other, but after a break I used to find I was better able to absorb information when I went back to studying.

Good luck!

Shawn.

Terrible said...

Hi hnk,
It's great to get to read another of your posts! And I agree with shawn, a break (wether from study or work) is good and clears the head so that it's easier after. I hope studying was easier for you afterwards! Heartfelt prayers to you, your family and friends!
Ted
in Vermont

Sean H. Banks said...

I am moved by your situation. I know this means nothing to you (it shouldn't), and yet, I do care.

Not sure why, really.

I suppose there is a side of me that just tends to get infuriated by perceived injustice, and there does seem to be a great deal of that in the world these days.

You strike me as a smart and good person, I guess that's part of it, as well.

You'll do well, I'm certain.

I'm not a theist, actually, so I have somewhat ambivalent opinions about what these other people have been telling you about faith, god, prayers, et. al., and yet, whatever works for you can only be a good thing.

All the best to you and yours.

It can be a nice planet, if only we try. Nice people like you are proof of it.

There's hope yet.

Anonymous said...

your sister should change her blog site to askankfrommosul.com

Mister Ghost said...

HNK,
Your father's blog from Mosul is interesting.
The fact that your sister and you haven't
acknowledged that it's your father's blog is more interesting.

Fayrouz said...

Hi hnk,

I hope you did well with your history exam. I'll leave you alone till you finish all your exams.

My prayers are with you. Stay safe you and your family.

Anonymous said...

This is a great site and i would highly recommend canada online pharmacy . You can get more information on canada online pharmacy at canada online pharmacy

martyn said...

Hi there, I was searching for information on the recent task force findings but seemed unsure of the status of HHS and DEA regulations addressing the very issues that they were reviewing, if you can shed any light on this please post at my blog. I see how I found your blog when I was searching for phentermine adipex and phentermine adipex related information, please remember to post at my blog if you feel you can add. Thanks for the read
Kind regards
Martin

martyn said...

Hi there, I was searching for information on the recent task force findings but seemed unsure of the status of HHS and DEA regulations addressing the very issues that they were reviewing, if you can shed any light on this please post at my blog. I see how I found your blog when I was searching for online discount pharmacy and online discount pharmacy related information, please remember to post at my blog if you feel you can add. Thanks for the read
Kind regards
Martin

Anonymous said...

Anti Depressants will cause drowsiness and may cause dizziness. If you experience drowsiness or dizziness avoid these activities

Vicodin said...

Acyclovir and may cause dizziness. If you experience drowsiness or dizziness, avoid these activities.(used to treat insomnia), pain relievers, anxiety medicines, seizure medicines, and muscle relaxants. Tell your doctor

FDF said...

Withdrawal effects may occur if Hydrocodone is stopped suddenly after several weeks of continuous use. Seizures may be a side effect of sudden discontinuation of the medication. Your doctor may recommend a gradual reduction in dose

2-l8 said...

Exciting blog. The site out did itself and will be
back! I love surfing the internet for blogs that are
exactly like this blog.
In an efford of finding the right info, check for my advance america cash advance blog site.

Vicodin said...

Where can I get more information? Your pharmacist has additional information about Acetaminophen written for health professionals that you may read.

FDF said...

Remember, keep this Denavir and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.

Spindrift said...

Hi there, I was surfing the internet and I found your blog. I like the way how this all works. I'll come by again.

Many thanks,

B.S. in Electrical Engineering LPN Online Degree

NewsBlogger said...

I am hnk, and I have SEARCHING out FOR THE LATEST INFORMATION ON foreign online pharmacy and found your site.
Sorry, I have see that your this me again wasn't exactly, what I was looking for, but, certainly got my attention and interest. If you like you can contact me. Your page I see row why I found when I was looking for foreign online pharmacy related information. Anyway, I am glad I stopped by even though this isn’t a perfect match. Wish you success with your site.

Fritz

FDF said...

What happens if I overdose? � Seek emergency medical attention if an overdose is suspected.� Symptoms of an valium overdose include sleepiness, dizziness, confusion, a slow heart beat, difficulty breathing, difficulty walking and talking, an appearance of being drunk, and unconsciousness.

FDF said...

Do not take more of the medication than is prescribed for you. pharmacy is habit forming. You can become physically and psychologically dependent on the medication. Do not take more than the prescribed amount.

valium said...

Hi, this site is really great. I got my meds from an offshore pharmacy in 4 days. Brand and generic name meds. I used the promo code 'First' during my purchase since it was my first purchase and I got $15.00 discount.....check out www.1medstore.net

Sarah

Anonymous said...

Hi, I was out blogging and found your site. It certainly got my attention and interest. I was looking for health information and even though this isn't perfect match I enjoyed your site. Thanks for the read!

valium said...

Hi, i got a really good Ambien from this reliable foreign pharmacy called www.1medstore.net I used the promo code FIRST and I got $15.00 off my order. I know it is still valid since my friend just ordered...check it out...www.1medstore.net

Mike said...
This comment has been removed by a blog administrator.
how to pray said...

Greetings I was looking for teach me how to pray information and I landed on your page. While it was not exactly what I was looking for , I like your Blog, great stuff. I'll bookmark it for future visits. If you have time check out teach me how to pray, thanks again take care.

Anonymous said...
This comment has been removed by a blog administrator.
cyril said...
This comment has been removed by a blog administrator.
Anonymous said...
This comment has been removed by a blog administrator.
Asutuce et bon plans du net said...

jai just pour faire ton attention a nouveau blog iraqien

http://plans-astuce.blogspot.com

qu'est ce que vous pensez